Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Pullyourtangles

Member
  • Posts

    42
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

Profile Information

  • Gender
    Female
  1. Unfortunately this is going to pursist throughout your course of treatment. But the good news is that it gets better when you finish. I have been off drug for a week, and my lips are healing already. Try aquafor rather than vasoline, the mineral oil is very soothing.
  2. Hey guys, About a week ago I finished a 6 month course of accutane. I now have clear skin. However, my skin is very red and I have a lot of marks under my skin, so it still looks like I have bad acne (but my skin is smooth). If anyone here has finished, what is your maintenance like? Is there something I can do to calm the redness and get rid of these horrible red spots? Thanks so much
  3. I'm in my last few weeks, with no spots but lots of under the skin redness. My derm said it would take a few months to go away after finishing the med, and that a laser treatment could take care of it. Good Luck!
  4. First thing I recommend stopping the spot treatment...it may not bother you now, but trust me it will. One day you will use it and be red for weeks and burn. You shouldn't put anything on your skin except moisturizer. Use a moisturizing cream cleanser with no active ingredients. I also recommend only washing once a day.
  5. Hey there, I am 4 months in and will do my best to answer your questions. can i use scrubs ? ( on my body not face) DEFINITELY NOT on your face, but I think your body should be okay. My face is ready to fall off, and the backs of my hands feel really irritated, but other than that my body is fine. There are a lot less oil pores on your body, so it is affected less than your face, but again, AVOID scrubbing your face at all costs. will i scar? I have noticed that my skin breaks easier, I get
  6. It is definitely best to take it at the same time every day, to keep the concentration in your body as constant as possible. Just try to find a time that works under all circumstances, not necessarily when you wake up or go to bed.
  7. I've missed a few days here and there, its not problem. It stays in your system for a while, you won't revert back to pre-accutane skin. Do you take more than one pill a day? If you do I'd say stretch the last 3 days into 6 if you can, with on pill a day.
  8. Hey there, I'm on month 4 of my accutane. As for blood tests, I never fast, because I'm a horrible college student with an unpredictable schedule, that has never been a problem for me. Just try to go in the morning before breakfast, and you should be fine. Get aquafor. Your lips will be so dry they will bleed. Aquafor is the only thing that works for me. I also use Carmex when my lips hurt because it has anesthetic in it, but its not so great for moisture. Aquafor. Enough said. Drink lots of
  9. I know you don't want to hear this, but its different for everyone. I saw results at 4-5 weeks, I have friends who it took 2-3 months, others who didn't clear up till month 6. Best of luck to you
  10. I am starting my fourth month and cannot stress enough, DO NOT exfoliate at all. Ever. Use high moisture face wash sparingly only when you feel you have to. Your skin may feel like it can handle it now, but you will wake up one morning bright red and burning. Learn from our mistakes, save your skin. Best of luck to you, I'm not going to lie, being on accutane sucks, but when you see it work you realize you would have endured 10x more.
  11. I'm on month 4 of accutane, and haven't noticed too much weight change. I have lost about 5 lbs since the summer, but I've been going through some stressful times, and moved back to school where I never manage to eat well. When I started my derm told me I might GAIN weight while on it, but that definitely didn't happen. If you get dehydrated from the tane, and start drinking a hell of a lot more water, it can cause your appetite to decrease. Also if it makes you nauseous that can keep you from
  12. Month 3 Completed I finished my 3rd month about a week ago. My derm raised my dose at the beginning of month three from 40mg a day to 60mg a day. I was afraid I would break out again with the increase but thankfully my skin didn't seem to react too poorly. The dryness definitely increased though. My lips bleed regularly, as does my nose. It's not like pouring blood regularly, but every time I blow my nose or even sneeze its red and hurts. My eyes are dry as well, I find I have to keep them clo
  13. I would never put it on my face, I have nasty clogged pores all around my mouth from it, I would never risk doing that to my whole face
  14. Consider yourself lucky! Ever morning I wake up and can barely open my mouth.
  15. I'm a little over a month into Tane, 40mg a day. My skin got pretty bad the second week, then cleared up amazingly. Now I'm back to pre-tane conditions. I just got my first refil, and my derm thought since it was working so well that I shouldn't risk an increase in dosage. Now I'm back to where I started, and won't be able to increase my dose for another month. Has anyone else experienced an IB, clearing, and then another huge breakout? I'm getting really discouraged at this point.
×